# SDR CIHA200685011

- Difficulty date: May 10, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN FLOORBEAM LBL 10 TO 20 STA 360.  FOUND CORROSION OUT OF LIMITS.  CUT OUT DAMAGED AREA IAW B727 SRM 51-10-0.  FAB 2EA ANGLE REPAIRS FROM BAC1490-2888 7075 T6IAW B727 SRM 53-10-8 FIG 8.  ALODINE & PRIME IAW B727 SRM 51-10-2, INSTALLED PARTS IAW B727 SRM 53-10-8 FIG 8.
